Treating PCOS: Starting on Pills (Diane-35)
I’m taking Diane-35, birth control pills, to treat my PCOS and get back the skin that I had before I had PCOS.
I know I’m just starting my first packet of pills, on my 3rd week, but honestly, I’m quite excited to wait for its result. ^_^
My OB-GYNE said that if I’m treating acne because of my PCOS, I should use Diane-35. It is said that Diane is used to treat certain types of acne in women. This medication works by regulating hormones that affect the skin. Of course, right now, I haven’t experienced any drastic changes on my skin. Let’s see on my second pack of pills. ^_^
Although I haven’t seen the result on my skin, I’m experiencing the pills’ side effects: vomitting, appetite changes, breast pain, and brown discharge. But not too frequent, I only vomited once and the discharge was 5 days.
So, I searched for more possible side effects Diane 35 can bring.
- abdominal cramping, or bloating
- appetite changes
- breast pain, tenderness, or swelling
- brown, blotchy spots on exposed skin
- gain or loss of body or facial hair
- increased or decreased interest in sexual intercourse
- increased sensitivity of skin to sunlight
- swelling of ankles and feet
- unusual tiredness or weakness
- weight gain or loss
- brown discharge
What I noticed since I started drinking Diane-35 is my mood change. I suddenly get hot-tempered most of the time. That wouldn’t be good for me since I personally take care of my Little Zoie. With only a few side effects, I decided to see my OB tomorrow to consult about the brown discharge and vomiting. Let’s see if she’s going to prescribe another alternative for my acne problem caused by PCOS.